# SDR DALA2016011400007

- Difficulty date: January 13, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 53,288 hours, 6,995 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Message
- Condition: Illuminated
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, ESCAPE SLIDE LT SWITCH, EPSU DOOR 3L CLASS 1 CMC MESSAGE APPEARED.  REPLACED DOOR 3L SLIDE.
